# SDR JR2R20251119416

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 23,815 hours, 14,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 23,815 hours, 14,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, FLOOR SUPPORT DOUBLER AT FR85-86, RBL10, IS CORRODED OUT OF LIMITS.   REPLACED
